# SDR A6WA202105127776

- Difficulty date: May 5, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 36,813 hours, 35,694 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Part number: N1261577
- Condition: Corroded
- Location: Fs589-606 Lbl 27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BEAM CAP CORRODED FS 589.0+7.5 LBL 27.  BLENDED CORROSION AT FS 589.0+7.5 LBL 27, OUT OF LIMITS PER CRJ200 SRM 53-00-0 REV 38. REMOVED AND REPLACED FLOOR BEAM CAP AT FS 589.0+7.5 TO FS 606.0 LBL 27 IAW SRM51-42-21 REV 38.
